Skip to main content
Log in

Estimates for Solutions of the \(\bar{\partial}\)-Equation and Application to the Characterization of the Zero Varieties of the Functions of the Nevanlinna Class for Lineally Convex Domains of Finite Type

  • Published:
The Journal of Geometric Analysis Aims and scope Submit manuscript

Abstract

In the last ten years, the resolution of the equation \(\bar{\partial}u=f\) with sharp estimates has been intensively studied for convex domains of finite type in \(\mathbb{C}^{n}\) by many authors. Generally, they used kernels constructed with holomorphic support function satisfying “good” global estimates. In this paper, we consider the case of lineally convex domains. Unfortunately, the method used to obtain global estimates for the support function cannot be carried out in that case. Then we use a kernel that does not directly give a solution of the \(\bar{\partial}\)-equation, but only a representation formula which allows us to end the resolution of the equation using Kohn’s L 2 theory.

As an application, we give the characterization of the zero sets of the functions of the Nevanlinna class for lineally convex domains of finite type.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Alexandre, W.: Construction d’une fonction de support à la Diederich–Fornaess, vol. 54. IRMA, Lille, (2001). No. III

    Google Scholar 

  2. Alexandre, W.: -Estimates for the \(\bar{\partial}_{b}\)-equation on convex domains of finite type. Mich. Math. J. 2, 357–382 (2005)

    Article  MathSciNet  Google Scholar 

  3. Alexandre, W.: Estimates for \(\bar{\partial}\) on convex domain of finite type. Math. Z. 252, 473–496 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  4. Berndtsson, B., Andersson, M.: Henkin–Ramirez formulas with weight factors. Ann. Inst. Fourier 32(2), 91–110 (1982)

    Article  MathSciNet  MATH  Google Scholar 

  5. Bonami, A., Charpentier, P.: Solutions de l’équation \(\bar{\partial}\) et zéros de la classe de Nevanlinna dans certains domains faiblement pseudo-convexes. Ann. Inst. Fourier XXXII(4), 53–89 (1982)

    Article  MathSciNet  Google Scholar 

  6. Bruna, J., Charpentier, Ph., Dupain, Y.: Zeros varieties for the Nevanlinna class in convex domains of finite type in \(\mathbb{C}^{n}\). Ann. Math. 147, 391–415 (1998)

    Article  MathSciNet  MATH  Google Scholar 

  7. Charpentier, P., Dupain, Y.: Pseudodistances et courants positifs dans les domaines de \(\mathbb{C}^{3}\). Ann. Sc. Norm. Super. Pisa, Cl. Sci. XXIV(2), 299–350 (1997)

    MathSciNet  Google Scholar 

  8. Charpentier, P., Dupain, Y.: Extremal basis, geometrically separated domains and applications (2008)

  9. Chang, D.C., Nagel, A., Stein, E.: Estimates for the \(\bar{\partial}\)-Neumann problem for pseudoconvex domains in \(\mathbb{C}^{2}\) of finite type. Acta Math. 169, 153–228 (1992)

    Article  MathSciNet  MATH  Google Scholar 

  10. Conrad, M.: Anisotrope optimale Pseudometriken für lineal konvex Gebeite von endlichem Typ (mit Anwendungen). Ph.D. thesis, Berg. Universität-GHS Wuppertal (2002)

  11. Cumenge, A.: Sharp estimates for \(\bar{\partial}\) on convex domains of finite type. Ark. Mat. 39(1), 1–25 (2001)

    Article  MathSciNet  MATH  Google Scholar 

  12. Cumenge, A.: Zero sets of functions in the Nevanlinna or the Nevanlinna–Djrbachian classes. Pac. J. Math. 199(1), 79–92 (2001)

    Article  MathSciNet  MATH  Google Scholar 

  13. Diederich, K., Fornaess, J.E.: Lineally convex domains of finite type: holomorphic support functions. Manuscr. Math. 112, 403–431 (2003)

    Article  MathSciNet  MATH  Google Scholar 

  14. Diederich, K., Fischer, B.: Hölder estimates on lineally convex domains of finite type. Mich. Math. J. 54(2), 341–452 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  15. Diederich, K., Fischer, B., Fornaess, J.E.: Hölder estimates on convex domains of finite type. Math. Z. 232, 43–61 (1999)

    Article  MathSciNet  MATH  Google Scholar 

  16. Diederich, K., Mazzilli, E.: Zero varieties for the Nevanlinna class on all convex domains of finite type. Nagoya Math. J. 163, 215–227 (2001)

    MathSciNet  MATH  Google Scholar 

  17. Fischer, B.: Nonisotropic Hölder estimates on convex domains of finite type. Mich. Math. J. 52, 219–239 (2004)

    Article  MATH  Google Scholar 

  18. Hefer, T.: Extremal bases and Hölder estimates for \(\bar{\partial}\) on convex domains of finite type. Mich. Math. J. 52, 573–602 (2004)

    Article  MathSciNet  MATH  Google Scholar 

  19. Henkin, G.M.: Solutions with bounds for the equations of H. Lewy and Poincaré–Lelong. Construction of functions of Nevanlinna class with given zeros in a strongly pseudoconvex domain. Dokl. Akad. Nauk SSSR 224(4), 771–774 (1975)

    MathSciNet  Google Scholar 

  20. Kohn, J.J.: Global regularity for \(\bar{\partial}\) on weakly pseudo-convex manifolds. Trans. Am. Math. Soc. 181, 273–292 (1973)

    MathSciNet  MATH  Google Scholar 

  21. McNeal, J.: Estimates on Bergman kernels of convex domains. Adv. Math. 109, 108–139 (1994)

    Article  MathSciNet  MATH  Google Scholar 

  22. Nikolov, N., Pflug, P., Thomas, P.J.: On different extremal bases for \(\mathbb{C}\)-convex domains (2009). arXiv:0912.4828v2

  23. Skoda, H.: Valeurs au bord pour les solutions de l’opérateur \(\bar{\partial}\), et caractérisation des zéros des fonctions de la classe de Nevanlinna. Bull. Soc. Math. Fr. 104, 225–299 (1976)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Philippe Charpentier.

Additional information

Communicated by Gennadi Henkin.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Charpentier, P., Dupain, Y. & Mounkaila, M. Estimates for Solutions of the \(\bar{\partial}\)-Equation and Application to the Characterization of the Zero Varieties of the Functions of the Nevanlinna Class for Lineally Convex Domains of Finite Type. J Geom Anal 24, 1860–1881 (2014). https://doi.org/10.1007/s12220-013-9398-5

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s12220-013-9398-5

Keywords

Mathematics Subject Classification (2000)